# SDR ERAA087106

- Difficulty date: May 21, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N152EH
- Make and model: Bolkms BO105S
- Aircraft serial: S701
- Aircraft time: 12,825 hours
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: VT044
- Part serial: 4045
- Condition: Fluctuates
- Location: Fuel Quantity
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GAUGE FLUCTUATING.  REPLACED CASE ASSEMBLY AND TESTED.
